MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36700
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tines became bent.A radio frequency ablation procedure was being performed on a tumor for a patient with liver cancer.The leveen coaccess was being used for this procedure.When the physician was using the device the tines became bent.The device was removed from the patient and the procedure was completed with another of the same device.There were no patient complications that were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the electrode was returned for analysis.No visual damages defects were observed on the electrode, handle, cannula and connector.Residues observed on the device indicated use and handling of the device.A functional evaluation extended and retracted the tines without resistance, after the tines were extended it was noticed that some of them were bent.

Brand Name
LEVEEN COACCESS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9490037
Report Number2134265-2019-15581
Device Sequence Number2981685
Product Code GEI
UDI-Device Identifier08714729295617
UDI-Public08714729295617
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K140505
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2022
Device Model Number36700
Device Catalogue Number36700
Device Lot Number0023616086
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2020
Initial Date Received by Manufacturer 12/09/2019
Supplement Date Received by Manufacturer02/10/2020
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date02/27/2020
Patient Sequence Number1